# SDR AWXA200400692

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION (PITTING) WAS FOUND ON THE TOP SURFACE OF THE RT AFT SHEAR WEB END OF THE Y-1292 BEAM BETWEEN FR69-FR70. REMOVED AND REPLACED SHEAR PLATE (WEB) FR 69-70- Y1292 IAW A320 SRM 51-42-11 PG 8,10,12,22 FIGS 2,3,8,.
